Ching-Jui Lai
Golomb Assistant Professor of Mathematics

Purdue University
Dept. of Mathematics
150 N. University Street
West Lafayette, IN 47907-2067

Office: MATH850
Phone: (765) 496-7968
Fax: (765) 494-0548

lai37@math.purdue.edu

Ray's Home Page

I get my Ph.D. degree from University of Utah in May, 2012. My primary research interest is in higher dimensional algebraic geometry (over field of complex numbers), especially those problems related to the Minimal Model Progarm. Currently I am also interested in the theory of singularities in positive characteristics (aka F-singularities), arc spaces and singularities, and derived categories and Bridgeland stability conditions.

Teaching

  • Spring 2015 Math 262: Linear Algebra And Differential Equations
  • Fall 2014 Math 301: An Introduction To Proof Through Real Analysis
  • Spring 2014 Math 266: Ordinary Differential Equations
  • Fall 2013 Math 353 : Linear Algebra II With Applications
  • Spring 2013 Math 265 : Linear Algebra And Differential Equations
  • Fall 2012 Math 266: Ordinary Differential Equations

Seminars/Conferences in Algebraic Geometry

Publications

  • Exceptional collection of objects on some fake projective planes. (Joint work with S. K. Yeung) Submitted.
  • Bounding the volumes of singular Fano threefolds, to appear on Nagoya Math. Journal. arXiv
  • Varieties fibered by good minimal models. Math. Ann. Vol. 350, Issue 3 (2011), P. 533-547. arXiv

Miscellaneous

Schedule